MathSciNet Relay Station
MathSciNet bibliographic data
MR1036005 (92e:58182) 58F25 (55N20 58F09)
McCord, Christopher Poincaré-Lefschetz duality for the homology Conley index. Trans. Amer. Math. Soc. 329 (1992), no. 1, 233–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement